# SDR CALA2017020600272

- Difficulty date: February 4, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 89,043 hours, 25,732 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N51291
- Condition: Cracked
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS ON THE MAIN CABIN FLOORBEAM FWD SIDE ATTACH ANGLE AT BS 700 LBL 24.75.   REMOVED & REPLACED THE FLOORBEAM ANGLE IAW SRM 51-40-02, PARA 7, FIG 12,
